New York, 2013

Flash Flooding in New York, June 23, 2013

June 23, 2013 · NWS ALY · 6 events in 1 county or zone

A strong area of high pressure was located just off the eastern seaboard. Southerly flow around this high pressure area brought warm and moist air into the region during the day of Sunday, June 23rd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A strong area of high pressure was located just off the eastern seaboard. Southerly flow around this high pressure area brought warm and moist air into the region during the day of Sunday, June 23rd. At the same time, a weak surface frontal boundary was located just north of the area along the U.S. and Canadian International Border. As an upper level wave moved by to the north, showers and thunderstorms developed across the western Mohawk Valley during the afternoon hours. With the moist air in place, the showers and thunderstorms produced very heavy rainfall in a short period of time. With the ground already saturated due to wet conditions over the past several weeks, this led to flash flooding across southern portions of Herkimer County, as small stream and creeks left their banks. Several roads were washed away and many roads, including some state roads, were closed due to the flooding. Some homes were impacted by flood waters as well. Newspaper media stated the cost of the damage could exceed 1$ million.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 23, 12:45 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 23, 12:45 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN JUN 23 2013

.SYNOPSIS...
A WARM AND HUMID AIR MASS WILL CONTINUE THIS AFTERNOON THROUGH
THE MIDDLE OF NEXT WEEK. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE IN THE AFTERNOON AND EARLY EVENING
THE NEXT FEW DAYS. SOME LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE...AND PATCHY FOG WILL BE COMMON WITH MUGGY CONDITIONS
EACH NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 130 PM EDT...CONVECTION HAS INITIATED ALONG THE DIFFUSE
FRONTAL BOUNDARY ACROSS NORTHERN NY AND WESTWARD ALONG THE LAKE
BREEZE BOUNDARY AND INTO THE FINGER LAKES REGION.  EXPERIMENTAL WRF
REFLECTIVITIES SUGGEST MORE UPSCALE GROWTH TO CONTINUE AS SBCAPES
PER LAPS/SPC-MESOSCALE WINDOW ARE CLOSE TO 3K J/KG.  IN FACT...SPC
HAS INCREASED OUR PROBABILITIES INTO A SLIGHT RISK FOR SEVERE
WEATHER WITH THE RECENT SWOMCD HINTING AT THE POTENTIAL FOR A
WATCH.  BEST SHEAR REMAINS MAINLY TO OUR NORTH AND MID LEVEL LAPSE
RATES REMAIN LESS THAN IDEAL FOR VIGOROUS UPDRAFTS...HOWEVER...WITH
DEWPOINTS NOW HOVERING NEAR 70F AND TEMPS NEAR 90F THE ENVIRONMENT
IS CONDUCIVE FOR CELLULAR STRUCTURES AND/OR SMALL BOWS ALONG THE
COLD POOL THAT IS GENERATED.

AS OF 1026 AM EDT...A DIFFUSE FRONTAL BOUNDARY CONTINUES TO BE
NORTH OF THE FORECAST AREA THIS MORNING. SOME SHOWERS AND
THUNDERSTORMS MOVED ACROSS THE SOUTHERN ADIRONDACKS EARLY THIS
MORNING...LEAVING UP TO AN INCH OF RAINFALL /ACCORDING TO RADAR
ESTIMATES/ IN SPOTS NEAR INDIAN LAKE.

THE FRONTAL BOUNDARY WILL CONTINUE TO LIFT NORTHWARD DURING THE
DAY...AS A SUBTROPICAL HIGH OFF THE MID ATLANTIC COAST AT THE
SFC...AND ALOFT CONTINUES TO FUNNEL HUMID AIR NORTHWARD. SFC
DEWPTS TODAY WILL RISE INTO THE MID AND U60S IN SOME LOCATIONS
WITH SOUTH TO SOUTHWEST SFC LAYER WINDS. H850 TEMPS INCREASE TO
+16 TO +17C WITH PARTLY TO MOSTLY SUNNY CONDITIONS. MAX TEMPS IN
THE M80S TO NEAR 90F WILL BE LIKELY IN THE VALLEYS WITH U70S TO
L80S OVER THE MTNS.

WEAK MID LEVEL VORTICES MOVING ALONG THE RIM OF THE UPPER LEVEL
RIDGE MAY TRIGGER SOME ISOLD-SCT THUNDERSTORMS TODAY. THE BEST 0-6
KM BULK SHEAR IS ACTUALLY JUST NORTH OF THE FCST AREA ACROSS NRN
NY AND NRN NEW ENGLAND WITH 20-30 KTS. MOST OF THE ALY FCST AREA
WILL BE IN A WEAK SHEAR ENVIRONMENT OF 10-20 KTS FOR PULSE OR VERY
LOOSELY ORGANIZED THUNDERSTORMS. FREEZING LEVELS WILL BE HIGH IN
THE 12-14 KFT AGL RANGE WITH WBZ HEIGHTS AROUND 11 KFT AGL.
SBCAPES WILL BE IN THE 500-1500 J/KG RANGE ACCORDING TO THE GFS.
NOT BUYING INTO THE NAM/S FAIRLY WIDESPREAD LOWER 70S DEWPT AIR OVER
THE REGION WITH SBCAPES OF 2000-3000 J/KG.

THE NEW 12Z NAM...AS WELL AS THE 12Z 3KM HRRR AND THE 12Z LOCAL
HIRES WRF SHOW CELLULAR CONVECTION POPPING UP ACROSS THE
ADIRONDACKS BY THE EARLY TO MID AFTN...AND MORE ACTIVITY
DEVELOPING AND MOVING ACROSS THE MOHAWK VALLEY...CAPITAL REGION
AND SRN VT...BY THE MID/LATE AFTN AND INTO THE EVENING HOURS. EACH
MODEL HAS THE PLACEMENT/TIMING SLIGHTLY DIFFERENT...BUT THE
CONVECTIVE MODE /CELLULAR PULSE TYPE STORMS/ SEEMS TO BE SIMILAR
IN EACH MODEL.

THIS MORNING/S 12Z KALY SOUNDING SHOWED A PWAT OF 1.62. AS A
RESULT...A MENTION OF HVY RAIN HAS BEEN INCLUDED WITH ISOLD-SCT
THUNDERSTORMS TODAY IN THE GRIDDED...TEXT FORECASTS...AND HWO
STATEMENT. AN ISOLD SEVERE MAY BE POSSIBLE TOO...ESPECIALLY IN
THE NRN ZONES...BUT THE FORECASTED WEAK MID LEVEL LAPSE RATES OF
LESS THAN 6 C/KM AND LIMITED AMOUNTS OF SHEAR IN THE 0-6 KM LAYER
SHOULD PROHIBIT WIDESPREAD STRONG CELLS. SPC MAINTAINS A /SEE
TEXT/ AREA ACROSS THE CENTRAL/NORTHERN PART OF THE CWA AND WE WILL
CONTINUE TO MONITOR MESOSCALE TRENDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...THE ISOLD TO SCT CONVECTION SHOULD SHRIVEL UP QUICKLY
BEFORE MIDNIGHT WITH THE LOSS OF THE DAYTIME HEATING. A PARTIAL
CLEARING WILL ALLOW PATCHY FOG JUST ABOUT ANYWHERE IN THE FCST
AREA WITH THE MOIST LOW LEVELS. IT HAS BEEN ADDED TO THE FORECAST
GRIDS. STICKY CONDITIONS WILL PREVAIL WITH LOWS IN THE MID AND
U60S IN THE VALLEYS...AND LOWER TO M60S OVER THE HILLS AND MTNS.

MONDAY...THE SULTRY CONDITIONS IN PLACE WILL PROMOTE INCREASED
CHANCES OF MORE PULSE THUNDERSTORMS WITH DEEP SHEAR VALUES LESS
THAN 15 KTS. SBCAPES WILL SOLIDLY BE IN THE 1000-2000 J/KG RANGE.
SOME THUNDERSTORMS MAY BE SLOW MOVERS OR LATCH TO THE TERRAIN FOR
A QUICK INCH OR TWO OF RAINFALL IN THE ANOMALOUSLY HIGH PWAT AIR
MASS. THE NAM SHOWS HINTS OF A SHORT-WAVE TROUGH IN THE W/SW ALOFT
MOVING THROUGH DURING THE AFTERNOON. THE ECMWF/GFS ALSO SHOW A
SUBTLE SHORT-WAVE TROUGH IN THE FLOW ALOFT. THE MID LEVEL LAPSE
RATES STEEPEN TO AROUND 6.5C/KM ON THE GFS. 850HPA THETA-E VALUES
INCREASE TO CLOSE TO 340K ACROSS PORTIONS CNTRL-ERN NY. THE
THETA-E RIDGE WEAKENS SLIGHTLY TOWARDS NIGHT FALL WITH THE PASSAGE
OF THIS TROUGH. HVY RAIN HAS BEEN INCLUDED WITH THE THUNDERSTORMS
AGAIN IN THE GRIDS/TEXT PRODUCTS. H850 TEMPS INCREASE CLOSE TO +17
TO +18C WITH THE GFSMOS TEMPS MUCH WARMER THAN THE METMOS TEMPS. A
BLEND WAS USED WITH A SHADING A LITTLE CLOSER TO THE GFSMOS VALUES
WITH SOUTHWEST TO WEST WINDS IN THE SFC TO BOUNDARY LAYER...TEMPS
MAY SPIKE UP A LITTLE BIT IN THE VALLEYS DUE TO DOWNSLOPING WITH
HIGHS IN THE U80S TO L90S WITH U70S TO M80S OVER THE HILLS AND
MTNS. APPARENT TEMPS COULD GET INTO M90S OR EVEN A FEW U90S IN THE
MID HUDSON VALLEY.

MONDAY NIGHT...SOME SUBSIDENCE OR DRYING ALOFT IN THE WAKE OF THE
TROUGH WILL ALLOW THE SKIES TO GO AT LEAST PARTLY
CLOUDY...ESPECIALLY THE NRN ZONES. PATCHY FOG WILL BE POSSIBLE
AGAIN WITH LOWS IN THE 60S.

TUE-TUE NIGHT...THE BROKEN RECORD FCST CONTINUES WITH DIURNAL
DRIVEN ISOLD-SCT SHOWERS AND THUNDERSTORMS AGAIN. INITIAL
CONVECTION WILL LIKELY BE FROM DIFFERENTIAL HEATING BTWN THE MTNS
AND VALLEYS...BUT POTENTIAL LAKE BREEZES OR WEAK SFC TROUGHS
UPSTREAM WILL HAVE TO BE MONITORED FOR MORE ORGANIZED CONVECTION.
STILL FAVORING THE GFS IN TERMS OF SHEAR AND INSTABILITY. SBCAPES
WILL LIKELY BE IN THE 1000-1500 J/KG RANGE WITH WEAKER MID LEVEL
LAPSE RATES COMPARED TO MONDAY. HIGHS WILL BE SIMILAR TO MON WITH
SOME L90S IN THE HUDSON RIVER VALLEY...AND WIDESPREAD 80S OVER THE
FCST AREA. MUGGY CONDITIONS WILL CONTINUE OVERNIGHT WITH MID AND
U60S IN THE VALLEYS...AND L60S OVER THE HIGH PEAKS.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE MODEL GUIDANCE AND ENSEMBLES ARE IN GOOD AGREEMENT WITH THE
LONGWAVE PATTERN AND CONTINUE TO INDICATE THE SUBTROPICAL RIDGE
SETTLES IN OVER THE SOUTHWESTERN UNITED STATES AND AMPLIFIES WITH
TROUGHING OVER THE GREAT LAKES REGION AND NORTHEAST INCREASING.
OVERALL THIS WILL RESULT IN THE WEATHER BECOMING MORE UNSETTLED
OVER THE NORTHEAST AS PIECES OF SHORT WAVE ENERGY MOVE THROUGH THE
TROUGH DEEPENING IT.

THE DIFFERENCES IN THE GUIDANCE LIES WITH THE TIMING OF INDIVIDUAL
SHORT WAVES AND THE MOVEMENT AND PLACEMENT OF BOUNDARIES. A WEAK
BACKDOOR FRONT IS EXPECTED TO MOVE SOUTHWARD INTO THE REGION MID
WEEK THEN RETURN BACK NORTHWARD AS A WARM FRONT LATE IN THE WEEK AS
THE TROUGH DEEPENS OVER THE REGION AND A LOW PRESSURE SYSTEM
APPROACHES. THE REGION IS EXPECTED TO BE IN THE WARM SECTOR OF THE
SYSTEM INTO THE WEEKEND WITH THE SYSTEM'S COLD FRONT EVENTUALLY
CROSSING THE REGION SATURDAY NIGHT/SUNDAY.

TEMPERATURES ARE EXPECTED TO RETURN TO MORE SEASONABLE LEVELS.
HOWEVER DEWPOINTS WILL REMAIN HIGH...IN THE 60S...MAKING FOR HUMID
CONDITIONS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
WITH A VERY WARM AND MUGGY AIR MASS IN PLACE...SCATTERED SHOWERS AND
THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN AND WESTERN PORTIONS OF
THE REGION. THERE IS THE POTENTIAL FOR THESE TSRA TO AFFECT
KGFL/KALB/KPOU BY THE LATE AFTN OR EVENING HOURS...SO HAVE INCLUDED
A TEMPO FOR THOSE SITES. KPOU SHOULD REMAIN FAR ENOUGH TO THE SOUTH
AND CAPPED TO AVOID ANY TSTM ACTIVITY. WITHIN ANY TSTM...THERE IS
THE POSSIBILITY OF A QUICK BURST OF HVY RAINFALL AND A STRONG WIND
GUST AS WELL.

ANY TSTM ACTIVITY SHOULD DIMINISH AFTER EVENING WITH THE LOSS OF
HEATING.  WITH THE HIGH DEWPOINTS AND LIGHT WINDS IN PLACE...SOME
FOG WILL DEVELOP TONIGHT...ESP IF ANY TERMINALS RECEIVE ANY
RAINFALL. THE SITES MOST LIKELY TO SEE IFR FOG WOULD BE
KGFL/KPSF...MAINLY AFTER MIDNIGHT.

ANY FOG WILL DISSIPATE SHORTLY AFTER SUNRISE ON MONDAY...ALLOWING
FOR VFR CONDITIONS TO RETURN TO ALL SITES FOR MONDAY MORNING.

OUTLOOK...
MON PM-TUE...MAINLY VFR. CHC -TSRA/-SHRA MAINLY DURING THE AFTN INTO
THE EVNG. MVFR-IFR FOG LATE AT NIGHT INTO EARLY IN THE MORNING.
WED...MAINLY VFR. SLIGHT CHC -TSRA/-SHRA.
THU-FRI...MAINLY VFR. CHC -TSRA/-SHRA.

&&

.FIRE WEATHER...
A WARM AND HUMID AIR MASS WILL CONTINUE TODAY THROUGH
THE MIDDLE OF NEXT WEEK.  ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS  WILL BE POSSIBLE IN THE AFTERNOON AND EARLY EVENING
THE NEXT FEW DAYS.

RH LEVELS WILL REMAIN HIGH EACH NIGHT INTO THE MIDDLE OF NEXT WEEK
FOR THE FORMATION OF DEW ACROSS EASTERN NEW YORK AND WESTERN NEW
ENGLAND. NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME.

&&

.HYDROLOGY...
FLOWS CONTINUE TO RECEDE TO LATE JUNE SEASONAL LEVELS. THE NEXT 5
DAYS WILL FEATURE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WHICH WILL LIKELY NOT HAVE A SIGNIFICANT IMPACT ON THE MAIN STEM
RIVERS.

SLOW MOVING THUNDERSTORMS COULD PRODUCE A QUICK INCH OR TWO OF
RAINFALL WITH HIGHER THAN NORMAL PRECIPITABLE WATER VALUES OVER
THE HYDRO SERVICE AREA. SOME POOR DRAINAGE FLOODING OF LOW LYING
AREAS...AND PONDING OF WATER ON ROADWAYS WILL BE POSSIBLE ANY DAY
INTO THURSDAY. SOME SMALL STREAMS...CREEKS...AND BROOKS MAY REACH
BANKFULL QUICKLY IN THE HEAVY RAINFALL ASSOCIATED WITH THE
THUNDERSTORMS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...FRUGIS/WASULA
NEAR TERM...BGM/FRUGIS/WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...FRUGIS
FIRE WEATHER...WASULA
HYDROLOGY...BGM/WASULA
Hazardous weather outlook, Jun 23, 3:29 AM EST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
429 AM EDT SUN JUN 23 2013

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
429 AM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS TODAY INTO EARLY THIS EVENING
MAY PRODUCE LOCALLY HEAVY RAINFALL THAT COULD PRODUCE PONDING OF
WATER ON ROADWAYS AND POOR DRAINAGE FLOODING OF LOW LYING AREAS.
THE THUNDERSTORMS WILL MOVE TO THE EAST OR NORTHEAST AT AROUND 20
MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM
MONDAY THROUGH SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING
HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The radar

The Ft Drum radar (KTYX), 93 km away, was scanning. The volume nearest the first event began at 19:33 UTC.

Open the radar archive at this moment

Event by event

6 flash flood. Local standard time, as filed.

Flash Flood, Herkimer

When
June 23, 2:35 PM EST to 6:23 PM EST
Where
Herkimer County, 2.27 mi WNW of Eatonville to 2.28 mi WNW of Eatonville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
43.090, -74.993

Route 28 was reportedly closed near Kast Bridge due to flash flooding. In addition, homes along Oberle Road in the town of Herkimer were impacted from flood waters. The flood waters caused huge rock boulders to be moved down hills and into yards.

Flash Flood, Herkimer

When
June 23, 3:00 PM EST to 6:23 PM EST
Where
Herkimer County, 3 mi WNW of Eatonville to 2.99 mi WNW of Eatonville
Cause
Heavy Rain
Reported by
Newspaper
Coordinates
43.089, -75.008

A portion of Caldwell Road in the town of Herkimer was closed due to a road washout from flash flooding from heavy rainfall.

Flash Flood, Herkimer

When
June 23, 3:15 PM EST to 6:23 PM EST
Where
Herkimer County, 1.49 mi W of Eatonville to 1.55 mi WSW of Eatonville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
43.077, -74.979

North Creek Road, as well as several other roads, in the towns of Herkimer and Fairfield were washed out due to flash flooding from heavy rainfall.

Flash Flood, Herkimer

When
June 23, 3:45 PM EST to 6:23 PM EST
Where
Herkimer County, 1.66 mi N of Eatonville to 1.65 mi N of Eatonville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
43.104, -74.947

Several areas along State Route 169 in the town of Fairfield between Middleville and Little Falls were reportedly washed away and closed due to flash flooding from heavy rainfall. The section hardest hit was between West End Road and Kelly Road. A culvert was washed out and five feet of water was flowing across the roadway.

Flash Flood, Herkimer

When
June 23, 4:00 PM EST to 6:23 PM EST
Where
Herkimer County, 0.91 mi NW of East Schuyler to 0.91 mi NNE of East Schuyler
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
43.059, -75.083

New York State Route 5 was washed out and closed in the town of Frankfort between Millers Grove Road and Watkins Grove.

Flash Flood, Herkimer

When
June 23, 4:00 PM EST to 6:23 PM EST
Where
Herkimer County, 1.74 mi ESE of Harbor to 1.67 mi W of Johnson Corners
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
43.071, -75.118

A portion of Southside Road in Frankfort was closed due to flash flooding from heavy rainfall.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454933, 454958, 454942, 454950, 454952, 454955.